Frank Pacard
Frank Pacard
Verified email at math.polytechnique.fr
Title
Cited by
Cited by
Year
Construction of singular limits for a semilinear elliptic equation in dimension 2
S Baraket, F Pacard
Calculus of Variations and Partial Differential Equations 6 (1), 1-38, 1998
2261998
Linear and Nonlinear Aspects of Vortices: The Ginzburg-andau Model
F Pacard, T Riviere
Springer Science & Business Media, 2012
1872012
Refined asymptotics for constant scalar curvature metrics with isolated singularities
N Korevaar, R Mazzeo, F Pacard, R Schoen
Inventiones mathematicae 135 (2), 233-272, 1999
1741999
From constant mean curvature hypersurfaces to the gradient theory of phase transitions
F Pacard, M Ritoré
Journal of Differential Geometry 64 (3), 359-423, 2003
1582003
Constant mean curvature surfaces with Delaunay ends
R Mazzeo, F Pacard
arXiv preprint math/9807039, 1998
1291998
A construction of singular solutions for a semilinear elliptic equation using asymptotic analysis
R Mazzeo, F Pacard
Journal of Differential Geometry 44 (2), 331-370, 1996
1291996
Constant scalar curvature metrics with isolated singularities
R Mazzeo, F Pacard
Duke mathematical journal 99 (3), 353-418, 1999
1251999
Blowing up and desingularizing constant scalar curvature Kähler manifolds
C Arezzo, F Pacard
Acta mathematica 196 (2), 179-228, 2006
1122006
Multiple-end solutions to the Allen–Cahn equation in R2
M del Pino, M Kowalczyk, F Pacard, J Wei
Journal of Functional Analysis 258 (2), 458-503, 2010
1012010
Connected sums of constant mean curvature surfaces in Euclidean 3 space
R Mazzeo, F Pacard, D Pollack
Walter de Gruyter GmbH & Co. KG 2001 (536), 115-165, 2001
962001
Non-linear elliptic equations in conformal geometry
SYA Chang
European Mathematical Society, 2004
932004
Large energy entire solutions for the Yamabe equation
M Del Pino, M Musso, F Pacard, A Pistoia
Journal of Differential Equations 251 (9), 2568-2597, 2011
882011
Extremal metrics on blowups
C Arezzo, F Pacard, M Singer
Duke Mathematical Journal 157 (1), 1-51, 2011
822011
Analysis of a conservation PDE with discontinuous flux: a model of settler
JP Chancelier, MC De Lara, F Pacard
SIAM Journal on Applied Mathematics 54 (4), 954-995, 1994
661994
Constant mean curvature hypersurfaces condensing along a submanifold
F Mahmoudi, R Mazzeo, F Pacard
arXiv preprint math/0405564, 2004
652004
Partial regularity for weak solutions of a nonlinear elliptic equation
F Pacard
manuscripta mathematica 79 (1), 161-172, 1993
651993
Constant mean curvature spheres in Riemannian manifolds
F Pacard, X Xu
manuscripta mathematica 128 (3), 275-295, 2009
642009
A Variational Analysis of Einstein–Scalar Field Lichnerowicz Equations on Compact Riemannian Manifolds
E Hebey, F Pacard, D Pollack
Communications in mathematical physics 278 (1), 117-132, 2008
622008
The Toda system and multiple-end solutions of autonomous planar elliptic problems
M Del Pino, M Kowalczyk, F Pacard, J Wei
Advances in Mathematics 224 (4), 1462-1516, 2010
612010
Foliations by constant mean curvature tubes
R Mazzeo, F Pacard
arXiv preprint math/0308044, 2003
612003
The system can't perform the operation now. Try again later.
Articles 1–20